Journal of Applied Mechanics and Technical Physics

, Volume 17, Issue 5, pp 665–671 | Cite as

Analytical and numerical solutions of a mixed problem for the generalized equations of prandtl

  • V. M. Solopenko


Mathematical Modeling Mechanical Engineer Industrial Mathematic Generalize Equation Mixed Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. M. Solonenko and A. K. Yanko, “Approximate equations for the flow of a viscous fluid applicable to an axially symmetric flow,” Izv. Akad. Nauk BelorusSSR, No. 2, (1975).Google Scholar
  2. 2.
    G. R. Inger, “Strong blowing across a Couette—Poiseuille shear flow,” Phys. Fluids,12, No. 9, 1741–1746 (1969).Google Scholar
  3. 3.
    Stefan Loer, “Examination of the stability of disturbed boundary layer flow by a numerical method,” in: IUTAM Symposium Proceedings, Monterey, California, August (1968).Google Scholar
  4. 4.
    L. V. Ovsyannikov, Group Properties of Differential Equations [in Russian], Izd. Sibirsk Otd., Akad. Nauk SSSR, Novosibirsk (1962).Google Scholar
  5. 5.
    N. Kh. Ibragimov, Group Properties of Some Differential Equations [in Russian], Nauka, Novosibirsk (1967).Google Scholar
  6. 6.
    H. Schlichting, Boundary Layer Theory, 6th ed., McGraw-Hill, New York (1968).Google Scholar
  7. 7.
    T. D. Taylor and É. Ndefo, “Calculation of the flow of a viscous fluid in a duct with the aid of the method of splitting,” in: Proceedings of the Second International Conference on Numerical Methods in Fluid Dynamics, Springer-Verlag, Berlin (1971).Google Scholar
  8. 8.
    N. N. Yanenko, Method of Fractional Steps for the Solution of Multidimensional Problems of Mathematical Physics [in Russian], Nauka, Novosibirsk (1967).Google Scholar
  9. 9.
    S. D. Éidel'man, Parabolic Systems [in Russian], Nauka, Moscow (1964).Google Scholar
  10. 10.
    A. K. Yanko, “Regular solutions of the equations of motion of a viscous fluid and calculation of the flow in a two-dimensional duct,” Izv. Akad. Nauk SSSR, Sibirsk. Otd., Ser. Tekh. Nauk, No. 8 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. M. Solopenko
    • 1
  1. 1.Kiev

Personalised recommendations